Publication: The Complexity of Partial Derivatives
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

The Complexity of Partial Derivatives

- Article in a journal -
 

Author(s)
Walter Baur , Volker Strassen

Published in
Theoretical Computer Science

Year
1983

AD Theory and Techniques
Computational Graph, General

BibTeX
@ARTICLE{
         Baur1983TCo,
       author = "Walter Baur and Volker Strassen",
       title = "The Complexity of Partial Derivatives",
       journal = "Theoretical Computer Science",
       volume = "22",
       year = "1983",
       pages = "317--330",
       doi = "10.1016/0304-3975(83)90110-X",
       issn = "0304-3975",
       referred = "[Faure1996SoA], [Giering1997a], [Gold91a], [Grimm1996OTa], [Irim91a]; [Kubo91a].",
       ad_theotech = "Computational Graph, General"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)